# SDR R61A201702270178

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 3,814 hours, 2,531 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CAPTAIN`S FLASHLIGHT WAS NOT SHOWING THE RED LED.  MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM AND OPS CHECKED GOOD.
